# SDR CALA2024121001460

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 106,012 hours, 20,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY - BATTERY PACK CAPACITY CHECK PROCEDURE - BATTERY PACK AT L1 DOOR DIES NOT HAVE 15 MIN CAPACITY REPLACED BATTERY AT POWER SUPPLY M33093 PER AMM 33-51-06-960-802 CK OK. PARTS USED:  99-3351-3-0015, QTY :1
